# SDR Y2PA01015

- Difficulty date: May 8, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N197US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47155
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Part number: TWA418282
- Condition: Inoperative
- Location: Gear Down Switch
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR LIGHTS WOULD NOT ILLUMINATE WITH LANDING GEAR DOWN.  CREW ACCOMPLISHED COM PROCEDURE AND MADE LOW FLY OVER.  TOWER CONFIRMED RIGHT MAIN GEAR APPEARED DOWN.  CREW DECLARED EMERGENCY AND REQUESTED CRASH AND FIRE EQUIPMENT STANDBY.  AIRCRAFT MADE A NORMAL LANDING WITHOUT FURTHER INCIDENT.  AFTER LANDING THE F/O PINNED THE RIGHT MAIN GEAR.  EMERGENCY WAS CANCELED AND AIRCRAFT TAXIED TO GATE.  MAINTENANCE WAS CONTRACTED TO TROUBLESHOOT PROBLEM.  MAINTENANCE REPLACED THE RIGHT S1-82 GEAR DOWN SWITCH WHICH WAS INOPERATIVE.  IN ADDITION WIRE 6200J2Y WAS RE TERMINATED AT TERMINAL 5.  THE SYSTEM WAS THEN OPERATIONALLY CHECKED GOOD IAW DC9 MM.  THE AIRCRAFT WAS RETURNED TO SERVICE.
